# SDR UALA2011040801704

- Difficulty date: April 8, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 81,891 hours, 13,228 cycles
- Engine: Pwa PW4060
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Board
- Part number: 285T007816
- Part serial: 26
- Condition: Failed
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FWD EQ EXH FAN DISPLAYED.  FWD EQ EXHAUST FAN PLACARD INOP IAW MEL2158F.  COMPLIED WITH MEL REQUIREMENTS.  CBS H21 AT P6 AND P22 AT P11 PULLED AND COLLARED.  STANDBY MODE OPERATIONS VERIFIED WORKING SATISFACTORY.  CHANGED ECS FAN CONTROL CAD PER FIM, NO HELP.  ACCOMPLISHED FIM 21-58-00. PERFORMED FAN MONITOR REST. OPS CHK NOW OKAY. FAN OPERATED NORMALLY AND NO FURTHER MSG DISPLAYED.
